How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

A few years ago I had a garage gate come down on the bridge

Customer Question

A few years ago I had a garage gate come down on the bridge of my nose. I ended up having many stitches under the area. I also had 2 cataract surgeries. I now for the last year have pressure across my eyes and feel lightheaded and spacey when I am up. I don't have dizziness, but just don't feel good at all. I have been to the eye doctor and my physician and neither has an answer for the way I feel all day. Can you suggest what kind of tests I might have to determine what is causing the way I feel when I am up. After my injury I had a brain scan and an EEG, but they found nothing. I am so tired of feeling this way and want to know what I can do to find out what is causing this feeling. It is getting worse and not better. I want to feel like myself again. Could it be from medications I take? Many thanks for your help.
Submitted: 7 months ago.
Category: Eye
Expert:  Dr. David replied 7 months ago.

This is Dr. David

you need to be checked for sinus infection and sinus pressure which can cause pressure and lightheadedness and spacy symptoms. a course of antibiotics should be tried to see if that helps your symptoms

you could also have nerve injuries in the area from the prior trauma

there are neuropathy or nerve pain medications like neurontin (gabapentin) or lyrica (pregabalin) which could help your symptoms.

you should talk to your doctor and see if these medications help.

you may benefit from consulting with a neurologist or a pain management doctor as well.

let me know if you have other questions.

Customer: replied 7 months ago.
Please cancel this original offer. I am very unhappy with the system that keeps requesting more money. I originally agreed to the $5 fee but do not agree to paying any more. Very dissatisfied.
Expert:  Dr. David replied 7 months ago.

the extra fee is only for a phone consultation

you don't have to accept the phone consultation offer.

we can still chat by website here for me to help you

did you see my response above?